CureZone   Log On   Join
Re: Mirena IUD side effects
 
heater5000 Views: 64,997
Published: 15 years ago
 
This is a reply to # 953,662

Re: Mirena IUD side effects


Hi Melsknicks,

Yes the IUD absolutely can cause very debilitating fatigue. You will see a lot of posters on this site list extreme tiredness/fatigue as a symptom. It is also important to tell you that a lot of the posters have had severe mood altering symptoms from this Mirena. I experienced serious fatigue even though my anemia was almost completely gone. I also had severe rage and had a horrible rage episode while on this Mirena not to mention so many other awful symptoms. I have read a lot of women who get severe Depression from the hormone in Mirena and it makes them feel like they are not themselves. I felt like I was in a constant fog like my head wouldn't clear. I couldn't think straight and I always felt pressure in my head. I have had the Mirena out for a couple weeks now and now the fatigue, rage, and weird head fuzz are all gone. I think that the proof for me is that when I got this removed I started feeling better. It does take some time for the hormone in Mirena to go completely away for some but it will get better! It is also important to get your blood counts checked since the Mirena also makes most bleed so heavily in the beginning. You may also have some anemia along with the hormone in Mirena causing you to feel fatigued.I hope that you feel better soon. Take care friend:)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

8.062 sec, (1)